# SDR CALA2025091708989

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,898 hours, 21,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SKIRT HANGING OUT.  REINSTALLED SKIRT IN COVER IAW AMM 25-66-01-000-804.
